Aperiodic Ruling for the Measurement of Gaussian Laser-Beam Diameters

J S Uppal, P K Gupta, Robert Graham Harrison

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

The use of an aperiodic ruling for the measurement of Gaussian laser beam diameters has been analyzed. We show that aperiodic rulings can provide spot-size measurements over a much broader range than available with Ronchi, triangular, or sinusoidal rulings used previously.
Original languageEnglish
Pages (from-to)683-685
Number of pages3
JournalOptics Letters
Volume14
Issue number13
DOIs
Publication statusPublished - 1989

Cite this